MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CUSTOM TUBING PACK; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

MEDTRONIC MEXICO S. DE R.L. DE CV CUSTOM TUBING PACK; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number BB7W91R26
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that prior to use of a custom tubing pack, it was reported that a leak occurred at the y connection in the cardioplegia set during priming.There was no patient blood loss, and no blood transfusion was required.The same leak did not occur in multiple packs.The device was replaced.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that there was no tubing disconnection.And no break or damage to the tubing.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection showed evidence of a void in the tubing / "y" connector.Pressure integrity testing was performed at 0.5 l/min with 23 psi (1189 mmhg) of backpressure for 10 min.During the pressure integrity test there was a leak observed at the tubing / "y" connector interface.The reason for the return was confirmed.Additional review of the event shows that this event was for a leak from the cardioplegia circuit.Based on complaint history and risk analysis, the chance of a leak from the cardioplegia circuit resulting in a death or serious injury if this product event were to recur, in this device or a similar device, is remote.There is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury.Therefore, this event did not and does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CUSTOM TUBING PACK
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24399146
Report Number9617601-2026-01330
Device Sequence Number9904947
Product Code DWF
UDI-Device Identifier00763000869328
UDI-Public(01)00763000869328(17)260814(10)230096906
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K171979
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2026
Device Model NumberBB7W91R26
Device Catalogue NumberBB7W91R26
Device Lot Number230096906
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown